MAUDE Adverse Event Report: BECTON DICKINSON BD¿ CLEAR COUNTERBALANCED DOOR, 5.4 QT; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ CLEAR COUNTERBALANCED DOOR, 5.4 QT; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305551
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections manufacturer name, city and state and mfr site and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.
 
Event or Problem Description
It was reported that the bd¿ clear counterbalanced door, 5.4 qt experienced the lids missing.The following information was provided by the initial reporter: we have received a quality complaint on product sold to our customer.
 
Additional Manufacturer Narrative
H6: investigation summary: 17 samples received by the customer and investigation performed , samples received without the lids and complaints could be verified.Photos representation provided to the supplier as evidence.According to the dhr review, during the manufacturing process no issues were reported for missing lids for the lot number reported under this complaint.A review of the ncmr¿s was performed; the results exhibit no issues reported for the same part number and issue throughout the last twelve months.Based on the pictures and information provided from the samples received in vh location, it can be mentioned the following: products arrived without their lids.Lot number 2104950 was manufactured by flex on april 14, 2022.Products are not in their original box and packaging configuration.According with this investigation, the variables that could generate this failure mode such as handling, transportation, storage or partial sales from distributor are unknown.Additional information is required to discard that issue was generated by distributor, since partial sells and controls to handle remaining material are unknown, therefore, the likelihood of sending boxes with incorrect quantity exist.In addition, the current manufacturing controls were reviewed, and confirmed the capability to detect this type of issue (missing lids).As part of this investigation, a review of customer complaint records was performed; according to the cc¿s records, no additional complaints were received through the last twelve months for the same part number and issue.
 
Event or Problem Description

Brand Name
BD¿ CLEAR COUNTERBALANCED DOOR, 5.4 QT
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15341161
Report Number2243072-2022-01447
Device Sequence Number5037440
Product Code FMI
UDI-Device Identifier00382903055517
UDI-Public00382903055517
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305551
Device Catalogue Number305551
Device Lot Number2104950
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown